Repositorio de producción científica de la Universidad de Sevilla

Travelling solitary waves in the discrete Schrödinger equation with saturable nonlinearity : Existence, stability and dynamics

 

Advanced Search
 
Opened Access Travelling solitary waves in the discrete Schrödinger equation with saturable nonlinearity : Existence, stability and dynamics
Cites
Show item statistics
Icon
Export to
Author: Melvin, Thomas R.O.
Champneys, A. R.
Kevrekidis, Panayotis G.
Cuevas-Maraver, Jesús
Department: Universidad de Sevilla. Departamento de Física Aplicada I
Date: 2008
Published in: Physica D : Nonlinear Phenomena, 237 (4),551-567
Document type: Article
Abstract: The present work examines in detail the existence, stability and dynamics of travelling solitary waves in a Schrödinger lattice with saturable nonlinearity. After analysing the linear spectrum of the problem in the travelling wave frame, a pseudo-sp...
[See more]
Size: 2.538Mb
Format: PDF

URI: http://hdl.handle.net/11441/24821

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)